# SDR CA051022003

- Difficulty date: October 20, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC67010520951
- Part serial: 10064
- Condition: Missing
- Location: Lt Mlg
- Component: Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT MAIN LANDING GEAR DOOR WAS FOUND MISSING. DAMAGE WAS FOUND ON THE LT OB BRAKE LINE, AFT FUSELAGE FAIRING AND AFT WHEEL WELL FLANGE. A NEW DOOR WAS INSTALLED. (SEE ALSO: US #2005102700042)
